# SDR DXTA2011070504641

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 4,198 hours, 3,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, FLAP 15 IMMEDIATELY AFTER ROTATION, A GRINDING/RUBBING FELT IN THE YOKE WITH FORE AND AFT YOKE MOVEMENTS.  AFTER RETACTION OF FLAPS AND LEVEL OFF, GRINDING WAS STILL PRESENT.  AFTER LANDING, UNABLE TO REPRODUCE GRINDING.   INSPECTED ELEVATOR CABLE RUNS, PULLEYS, BELCRANKS, AND TORQUE TUBES FROM COLUMN TO ELEVATOR AND FOUND NO DEFECTS, CHECKED TENSIONS REF CH 27-31-00 WITH TENSIOMETER, SN 27278 (CAL. DUE 04-04-2012) ALL WITHIN LIMITS.  OPERATED ELEVATOR SEVERAL TIMES AND COULD NOT DUPLICATE DISCREPANCY.
